Vol. 12, No. 8, 2019

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 14
Issue 2, 323–666
Issue 1, 1–322

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
Tangent measures of elliptic measure and applications

Jonas Azzam and Mihalis Mourgoglou

Discretely self-similar solutions to the Navier–Stokes equations with data in $L^2_{\mathrm{loc}}$ satisfying the local energy inequality

Zachary Bradshaw and Tai-Peng Tsai

Continuity properties for divergence form boundary data homogenization problems

William M. Feldman and Yuming Paul Zhang

Dynamics of one-fold symmetric patches for the aggregation equation and collapse to singular measure

Taoufik Hmidi and Dong Li

Coupled Kähler–Ricci solitons on toric Fano manifolds

Jakob Hultgren

Carleson measure estimates and the Dirichlet problem for degenerate elliptic equations

Steve Hofmann, Phi Le and Andrew J. Morris